Medix Cold & Flu Pain Relief PE

Always read the label and follow the directions for use. Incorrect use could be harmful. WARNINGS: See your doctor before taking this product if you have high blood pressure or heart problems, or are taking anti-depressant medication. Phenylephrine Hydrochloride may cause sleeplessness in some people. Check with your doctor before use if you are pregnant or may become pregnant. Do not take with other products containing paracetamol unless advised to do so by a doctor or pharmacist. ADULTS: Keep to the recommended dose. Do not take this medicine for longer than a few days at a time unless advised to do so by a doctor. CHILDREN 12 YEARS AND OVER: Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised to by a doctor. Do not give to children under 12 years of age. Keep out of reach of children. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand is 0800 764 766) or go to a hospital straight away, even if you feel well, because of the risk of delayed, serious liver damage.